基本先容

姓名:史红霞

职称:讲师

所在部门(教研室):应数教研室

电子邮件:shihongxia5617@163.com

研究方向

主要从事偏微分方程、动力系统的研究

承担科研项目

1.国家自然科学基金青年项目,11801160,广义拟线性薛定谔方程解的存在性及其性态研究,2019/01-2021/12,25万元,在研,主持

2.湖南省自然科学基金青年项目,2019JJ50096,两类椭圆型微分方程解的存在性及性态研究,2019/01-2021/12,5万元,在研,主持

代表性论著

1.Hongxia Shi, Haibo Chen*, Infinitely many solutions for generalized quasilinear Schr?dinger equations with a finite potential well, Bulletin of the Iranian Mathematical Society, 2018, 44(3), 691-705.

2.Hongxia Shi*, Haibo Chen*, Multiple positive solutions for nonhomogeneous Klein-Gordon-Maxwell equations,Applied Mathematics and Computation, 2018, 337: 504-513.

3.Hongxia Shi, Haibo Chen*, Infinitely many solutions for generalized quasilinear Schr?dinger equations with sign-changing potential, Communications on Pure and Applied Analysis, 2018, 17(1): 53-66.

4.Hongxia Shi, Haibo Chen*, Existence and multiplicity of solutions for a class of generalized quasilinear Schr?dinger equations, Journal of Mathematical Analysis and Applications, 2017, 452(1): 578-594.

5.Hongxia Shi, Haibo Chen*, Positive solutions for asymptotically periodic Kirchhoff-type equations with critical growth, Bulletin of the Iranian Mathematical Society, 2017, 43(1): 147-161.

6.Hongxia Shi,Haibo Chen*, Multiplicity results for a class of boundary value problems with impulsive effects, Mathematische Nachrichten, 2016, 289(5–6): 718–726.

7.Hongxia Shi, Haibo Chen*, Ground state solutions for resonant cooperative elliptic systems with general superlinear terms, Mediterranean Journal of Mathematics, 2016, 13(5): 2897-2909.

8.Hongxia Shi, Haibo Chen*, Positive solutions for generalized quasilinear Schr?dinger equations with potential vanishing at infinity, Applied Mathematics Letters, 2016, 61: 137-142.

9.Hongxia Shi, Haibo Chen*, Generalized quasilinear asymptotically periodic Schr?dinger equations with critical growth, Computers and Mathematics with Applications, 2016, 71(3): 849-858.

10.Hongxia Shi, Haibo Chen*, Ground state solutions for asymptotically periodic coupled Kirchhoff-type systems with critical growth, Mathematical Methods in the Applied Sciences, 2016, 39(9): 2193-2201.

11.Hongxia Shi, Haibo Chen*, Multiple solutions for p-Laplacian boundary-value problems with impulsive effects, Electronic Journal of Differential Equations, 2015, 2015(207): 1–9.

12.Hongxia Shi, Haibo Chen*,Multiple solutions for fractional Schr?dinger equations, Electronic Journal of Differential Equations, 2015, 2015(25): 1–11.

承担课程

概率论与数理统计